Affordable Access

Publisher Website

Stability for Differential Difference Equations

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
173
Issue
1
Identifiers
DOI: 10.1006/jmaa.1993.1054
Disciplines
  • Mathematics

Abstract

Abstract In this paper, we consider linear autonomous differential difference equations of retarded or neutral type. Some algebraic sufficient conditions for the zero solution to be stable (hyperbolic) for all the values of the delays are given. And some simple criteria for the asymptotically stable cone to be convex are obtained.

There are no comments yet on this publication. Be the first to share your thoughts.